MathSciNet Relay Station
MathSciNet bibliographic data
MR433606 (55 #6579) 60J25 (60F20 60J30 60J55)
Millar, P. W. Zero-one laws and the minimum of a Markov process. Trans. Amer. Math. Soc. 226 (1977), 365–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement